Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Have irritation under penis, redness, have bumps, discomfort during urination, urethral stains during erection, stomach cramps. Reason?

I have irritation under my penis, where the head meets the shaft. It's slightly redder than everything else and looks like two little bumps, about the size of a pinhead at the center of the redness. Have slight discomfort with urination and an irritated meatis after urination. Feels like my urethra strains when I get an erection. Some cramping in the lower abdomen. Also have slight burning after bowel movement.
Asked On : Tue, 15 Oct 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Urologist 's  Response
Jul 2016
Hello
Thanks for your query.Based on the facts that you have posted it appears that you have infection of the glans penis (Ballanitis) secondary to UTI.

Please take broad spectrum antibiotics along with anti inflammatory medication like Diclofenac twice daily .

Get the prescription of medicines from your family Physician.

Ensure to drink more water.To keep your urine dilute This will help to control dysuria.

Ensure to clean your genitals with warm water twice daily.
Dr.Patil.

Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor